Mathew Rogers
TitleCited byYear
New 5F4 hypergeometric transformations, three-variable Mahler measures, and formulas for 1/π
MD Rogers
The Ramanujan Journal 18 (3), 327, 2009
702009
From L-series of elliptic curves to Mahler measures
M Rogers, W Zudilin
Compositio Mathematica 148 (2), 385-414, 2012
492012
Functional equations for Mahler measures of genus-one curves
M Lalin, M Rogers
Algebra & Number Theory 1 (1), 87-117, 2007
402007
On the Mahler Measure of 1+ X+ 1/X+ Y+ 1/Y
M Rogers, W Zudilin
International Mathematics Research Notices 2014 (9), 2305-2326, 2014
392014
Hypergeometric formulas for lattice sums and Mahler measures
M Rogers
International Mathematics Research Notices 2011 (17), 4027-4058, 2011
302011
Moments of elliptic integrals and critical -values
M Rogers, JG Wan, IJ Zucker
The Ramanujan Journal 37 (1), 113-130, 2015
222015
Spanning tree generating functions and Mahler measures
AJ Guttmann, MD Rogers
Journal of Physics A: Mathematical and Theoretical 45 (49), 494001, 2012
182012
Mahler measure and the WZ algorithm
J Guillera, M Rogers
Proceedings of the American Mathematical Society 143 (7), 2873-2886, 2015
122015
Ramanujan series upside-down
J Guillera, M Rogers
Journal of the Australian Mathematical Society 97 (1), 78-106, 2014
122014
A SOLUTION OF SUN'S $520 CHALLENGE CONCERNING
MD Rogers, A Straub
International Journal of Number Theory 9 (05), 1273-1288, 2013
122013
Variations of the Ramanujan polynomials and remarks on
MN Lalín, MD Rogers
Functiones et Approximatio Commentarii Mathematici 48 (1), 91-111, 2013
122013
Two-dimensional series evaluations via the elliptic functions of Ramanujan and Jacobi
BC Berndt, G Lamb, M Rogers
The Ramanujan Journal 29 (1-3), 185-198, 2012
82012
Secant zeta functions
M Lalín, F Rodrigue, M Rogers
Journal of Mathematical Analysis and Applications 409 (1), 197-204, 2014
72014
Modular equations and lattice sums
M Rogers, B Yuttanan
Computational and Analytical Mathematics, 667-680, 2013
62013
A study of inverse trigonometric integrals associated with three-variable Mahler measures, and some related identities
MD Rogers
Journal of Number Theory 121 (2), 265-304, 2006
62006
The Mahler measure of a Calabi–Yau threefold and special -values
MA Papanikolas, MD Rogers, D Samart
Mathematische Zeitschrift 276 (3-4), 1151-1163, 2014
52014
Partial fractions expansions and identities for products of Bessel functions
MD Rogers
Journal of mathematical physics 46 (4), 043509, 2005
52005
An integral arising from the chiral sl (n) Potts model
AJ Guttmann, MD Rogers
Journal of Physics A: Mathematical and Theoretical 44 (17), 045202, 2013
32013
Identities for the Ramanujan zeta function
M Rogers
Advances in Applied Mathematics 51 (2), 266-275, 2013
22013
An extension of Boyd's -adic algorithm for the harmonic series
MD Rogers
arXiv preprint arXiv:0708.2439, 2007
12007
The system can't perform the operation now. Try again later.
Articles 1–20